# SDR 96ZZZM187

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING SPECIAL CHECK, FOUND 1.25 INCH CRACK IN FUSELAGE SKIN AT STRINGER 1, STRINGER BOX 1090, INSIDE CENTER ENGINE INLET HOUSING THROUGH BOTH SIDES OF RIVET HOLE, EXTENDING UNDER FAIRING HOUSING HATCH ANGLE.  REPAIRED PER SERVICE BULLETIN 727-53A-0204.  (M)
